San Francisco Professional Events List


21st Century Manufacturing - Advanced Technology Trends in Silicon Valley


Date
May 25, 2017 - 07:30 AM
Organizer
Silicon Valley Chapter
Venue
Santa Clara Convention Center
Location
5001 Great America Parkway , Great America Meeting Rooms 1,2&3

Santa Clara,
CA ,
US,
ZIP: 95054
Phone:

What's It All About?

SME Silicon Valley Chapter 98 invites you to attend a one-day conference on 21st Century Manufacturing - Advanced Technology Trends in Silicon Valley.  Explore manufacturing trends in the Bay Area throughout a wide range of industries.

Highlights:

  • City Programs promoting manufacturing
  • IoT in the Industrial Environment
  • BioMedical Disruption in the Valley
  • Robotics/Automation in manufacturing

You will hear from government representatives, industry leaders, speakers and panelists.

  • Enjoy interactions with our sponsors and see some great equipment demos.
  • Explore opportunities for career development, and attend our Career Fair.

This conference is presented by the SME Silicon Valley, in collaboration with the North Bay and Sacramento Chapters and also in collaboration with the student chapters from San Jose State University, Laney College, and DeAnza College.

Enjoy and tour the adjoining Design-2-Part (D2P) trade show May 24 to 25 and make connections to meet local suppliers for materials, processes, prototyping, and manufacturing. To register for the D2P trade show at no cost, visit D2P show website: http://d2p.com/ShowInfo

This conference is held in collaboration with the Design-2-Part Show with the SME North Bay and SME Sacramento chapters. For additional information, contact Conference co-chairs, Cynthia Cook cynthia@smesv.org and Lisa Gregerson gregersonlisa@gmail.com

Who Should Attend?

  • Manufacturing Executives, Operations Managers, Manufacturing Engineers & Professionals, Biomedical Engineers, R&D, Quality Assurance, Product Development Engineers, "Makers”, Designers, Technologists, Government Representatives and Managers.
  • Students and professionals seeking employment opportunities and career growth. We have companies attending the conference who are currently hiring.
  • High School Students between 13 and 18 years of age can register with a special educational promo code HIGHSCHOOL2017 to access a $xx student ticket and a special ticket for your guardian or teacher.  Please bring an id with you to the conference.


Agenda


7:30 - 8:30 am - Registration, Breakfast and Networking (30 min)

Morning Session (8:30 - 12:00 pm)

8:30 - 8:45 am - Welcome and Opening (15 min) 

8:45 - 9:20 am - Opening Keynote: Nat Mani CEO BESTRONICS (35 min) 

9:20 - 9:55 am - Presentation: Industrial IoT (35 min) 

9:55 - 10:20 am - Morning Break - (25 min)

          10:20 - 11:45 am - "Manufacturing in My City" -  Mayors from multiple cities speak on what is happening in their city (1hr 25min)
  • Mayor John Marchand - City of Livermore

11:45 pm - 1:15 pm - Lunch Break

Design-2-Part Tour, Technology Demonstrations and Sponsor Interactions (Lunch included)

Note: Demonstrations available at the conference

Afternoon Session (1:15 - 4:15 pm)

1:15 - 1:45 pm - Biomedical trends of the 21st Century and why Silicon Valley is the place to be: Gregory Theyel Biomedical Manufacturing Network

(30 min)

1:45 - 2:15 pm - TBD -  (30 min)

2:15 - 2:45 pm – Break  (30 min)

2:45 - 3:15 pm – State-of-the-art manufacturing processes and how they will affect manufacturing in the valley over the next 5 years: Noreen King Evolve Manufacturing Technologies Inc. (30 min)

- Breakout Session (30 min) 

3:15 - 3:45 pm – TBD (30 min)

3:45 - 4:15 pm – Closing Keynote:  TBD (30 min)

4:15 - 6:00 pm – Reception, Career Fair (105 min)



 

Career Fair

Meet local employers who are looking for talented individuals in R&D, product design, testing, manufacturing engineering, QA/QC, regulatory affairs, project management and more!

2016 Companies Included:

  • Aerotek
  • Bestronics
  • Gener8
  • Impax Laboratories Inc
  • Intuitive Surgical Inc.
  • Solopoint Solutions
  • Inta Technologies
  • Electro Imaging Systems
  • Varian Medical Systems
  • Silicon Valley Robotics
  • Solar City

Positions are available for all levels of experience.

This Career Fair event is free to conference attendees and job seekers.



Speaker Details


  • Nat Mani - BESTRONICS
  • Mayor John Marchand - City Of Livermore
  • Gregory Theyel - Biomedical Manufacturing Network
  • Noreen King - Evolve manufacturing Technologies Inc.

Event Categories
Keywords: access , conference , design , Designer, development , Educational, environment, government , industry , jo




Comments








Events Calendar

SunMonTueWedThuFriSat
30 1 2 3 4 5 6
7 8 9 10 11 12 13
14 15 16 17 18 19 20
21 22 23 24 25 26 27
28 29 30 31 1 2 3

Event Location

Newsletters

Subscribe
VIP Life Time Subscription to our Newsletters!
$399.99
$299.99